Open Access
Translator Disclaimer
November 2018 Large deviations for locally monotone stochastic partial differential equations driven by Lévy noise
Jie Xiong, Jianliang Zhai
Bernoulli 24(4A): 2842-2874 (November 2018). DOI: 10.3150/17-BEJ947

Abstract

We establish a large deviation principle for a type of stochastic partial differential equations (SPDEs) with locally monotone coefficients driven by Lévy noise. The weak convergence method plays an important role.

Citation

Download Citation

Jie Xiong. Jianliang Zhai. "Large deviations for locally monotone stochastic partial differential equations driven by Lévy noise." Bernoulli 24 (4A) 2842 - 2874, November 2018. https://doi.org/10.3150/17-BEJ947

Information

Received: 1 August 2016; Revised: 1 February 2017; Published: November 2018
First available in Project Euclid: 26 March 2018

zbMATH: 06853267
MathSciNet: MR3779704
Digital Object Identifier: 10.3150/17-BEJ947

Rights: Copyright © 2018 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.24 • No. 4A • November 2018
Back to Top